# SDR TWAA9810808

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND ON RT WING UPPER REAR SPAR CAP, AN 'EYE BROW' CRACK ABOVE BOTH THE INBD AND OTBD STUD HOLES.  CRACK LENGTH WAS 0.75 INCH ABOVE THE INBD HOLE AND 0.5 INCH ABOVE THE OTBD HOLE.  INSTALLED DOUBLER PER ARA 15291 AND BLUE PRINT JO60272, AND STD PRACTICES.  ACFT TT:  77,783 HOURS.  ACFT TC:  84,471.  (X)
